Discussions By Condition: Medical Stories

seizure after a blood test ?

Posted In: Medical Stories 6 Replies
  • Posted By: shenten
  • December 6, 2008
  • 06:49 PM

i went for a blood test the other day, after i took it i fainted and got a seizure ...ive never had a history of seizures and no one in my family has it either...is it normal...can they happen because of shock? (i had fusarium keratitis at that time...does it have anything to do with that ??)

Reply Flag this Discussion

6 Replies:

  • There's no shock involved with a blood test. Had you used Bausch & Lomb ReNu with MoistureLoc products? That was one cause of the eye disease.http://www.medscape.com/viewarticle/533699 I imagine it could be the mold affecting your brain, perhaps.
    Monsterlove 2921 Replies
    • December 7, 2008
    • 01:45 AM
    • 0
    Flag this Response
  • i went for a blood test the other day, after i took it i fainted and got a seizure ...ive never had a history of seizures and no one in my family has it either...is it normal...can they happen because of shock? (i had fusarium keratitis at that time...does it have anything to do with that ??) Were you taking any medications at the time of the blood test? Antibiotics or birth control pills? Anything at all? Why were you getting your blood drawn? DOM
    acuann 3080 Replies
    • December 7, 2008
    • 02:08 AM
    • 0
    Flag this Response
  • i went for a blood test the other day, after i took it i fainted and got a seizure ...ive never had a history of seizures and no one in my family has it either...is it normal...can they happen because of shock? (i had fusarium keratitis at that time...does it have anything to do with that ??)i had an eye infection because of my contact lenses...and i was not sitting next to any computer....i was testing blood for hormone levels because i have pcod...so i had been taking methoxyprogesterone(deviry) for 5 days. and i took the test on the third day of my menses.
    shenten 3 Replies
    • December 7, 2008
    • 05:26 AM
    • 0
    Flag this Response
  • Were you taking any medications at the time of the blood test? Antibiotics or birth control pills? Anything at all? Why were you getting your blood drawn? DOMi was testing blood for hormone levels because i have pcod...so i had been taking methoxyprogesterone(deviry) for 5 days. and i took the test on the third day of my menses.
    shenten 3 Replies
    • December 7, 2008
    • 08:39 AM
    • 0
    Flag this Response
  • i was testing blood for hormone levels because i have pcod...so i had been taking methoxyprogesterone(deviry) for 5 days. and i took the test on the third day of my menses. You had a seizure as a side effect from the deviry. I will guarantee this, though your doctor may not connect the two. My friend was taking depo provera and developed a grand mal seizure which eventually led to a TIA/stroke at the age of 38!! Please be aware of the dangers of this form of birth control. It is very nasty. Best wishesDOM
    acuann 3080 Replies
    • December 9, 2008
    • 05:15 AM
    • 0
    Flag this Response
  • You had a seizure as a side effect from the deviry. I will guarantee this, though your doctor may not connect the two. My friend was taking depo provera and developed a grand mal seizure which eventually led to a TIA/stroke at the age of 38!! Please be aware of the dangers of this form of birth control. It is very nasty. Best wishesDOMThat was really unexpected :S ... im just 17. anyway that helped alot ...thanks :)
    shenten 3 Replies
    • December 9, 2008
    • 00:03 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.